A linear extension operator for Whitney fields on closed o-minimal sets
Annales de l'Institut Fourier, Volume 58 (2008) no. 2, p. 383-404

A continuous linear extension operator, different from Whitney’s, for 𝒞 p -Whitney fields (p finite) on a closed o-minimal subset of n is constructed. The construction is based on special geometrical properties of o-minimal sets earlier studied by K. Kurdyka with the author.

On construit un opérateur d’extension linéaire et continu pour les champs de Whitney de classe 𝒞 p (p fini) sur un sous-ensemble fermé o-minimal de n . La construction, différente de celle de Whitney, est basée sur des propriétés géométriques spéciales des ensembles o-minimaux, étudiées avant par K. Kurdyka et l’auteur.

DOI : https://doi.org/10.5802/aif.2355
Classification:  26B05,  14P10,  32B20,  03C64
Keywords: Whitney field, extension operator, o-minimal structure, subanalytic set.
@article{AIF_2008__58_2_383_0,
     author = {Paw\l ucki, Wies\l aw},
     title = {A linear extension operator for Whitney fields on closed o-minimal sets},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {2},
     year = {2008},
     pages = {383-404},
     doi = {10.5802/aif.2355},
     mrnumber = {2410377},
     zbl = {1168.14040},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2008__58_2_383_0}
}
Pawłucki, Wiesław. A linear extension operator for Whitney fields on closed o-minimal sets. Annales de l'Institut Fourier, Volume 58 (2008) no. 2, pp. 383-404. doi : 10.5802/aif.2355. http://www.numdam.org/item/AIF_2008__58_2_383_0/

[1] Coste, M. An Introduction to O-minimal Geometry, Istituti Editoriali e Poligrafici Internazionali, Pisa-Roma (2000)

[2] Van Den Dries, L. Tame Topology and O-minimal Structures, Cambridge University Press (1998) | MR 1633348 | Zbl 0953.03045

[3] Van Den Dries, L.; Miller, C. Geometric categories and o-minimal structures, Duke Math. J., Tome 84 (1996), pp. 497-540 | Article | MR 1404337 | Zbl 0889.03025

[4] Glaeser, G. Étude de quelques algèbres tayloriennes, J. Anal. Math., Tome 6 (1958), pp. 1-124 | Article | MR 101294 | Zbl 0091.28103

[5] Kurdyka, K. On a subanalytic stratification satisfying a Whitney property with exponent 1, Proc. Conference Real Algebraic Geometry, Springer, Rennes (1991), pp. 316-322 (LNM 1524) | MR 1226263 | Zbl 0779.32006

[6] Kurdyka, K.; Pawłucki, W. Subanalytic version of Whitney’s extension theorem, Studia Math., Tome 124 (3) (1997), pp. 269-280 | Zbl 0955.32006

[7] Lion, J.-M.; Rolin, J.-P. Intégration des fonctions sous-analytiques et volumes des sous-ensembles sous-analytiques, Ann. Inst. Fourier, Grenoble, Tome 68,3 (1998), pp. 755-767 | Article | Numdam | MR 1644093 | Zbl 0912.32007

[8] Malgrange, B. Ideals of Differentiable Functions, Oxford University Press (1966) | MR 212575 | Zbl 0177.17902

[9] Parusiński, A. Lipschitz stratification of subanalytic sets, Ann. Scient. Ec. Norm. Sup., Tome 27 (1994), pp. 661-696 | Numdam | MR 1307677 | Zbl 0819.32007

[10] Pawłucki, W. A decomposition of a set definable in an o-minimal structure into perfectly situated sets, Ann. Polon. Math., Tome LXXIX.2 (2002), pp. 171-184 | Article | Zbl 1024.03036

[11] Stein, E. M. Singular Integrals and Differentiability Properties of Functions, Princeton University Press (1970) | MR 290095 | Zbl 0207.13501

[12] Tougeron, J. Cl Idéaux des Fonctions Différentiables, Springer (1972) | MR 440598 | Zbl 0251.58001

[13] Whitney, H. Analytic extensions of differentiable functions defined in closed sets, Trans. Am. Math. Soc., Tome 36 (1934), pp. 63-89 | Article | MR 1501735 | Zbl 0008.24902